# SDR VNAA9611006

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LT PROP LOW PITCH CAS MESSAGE CAME ON AND ENGINE FLUX WHEN POWER LEVERS WERE ADVANCED.  MAINTENANCE CLEANED THE CONNECTORS ON THE LT PCU AND ECU, PERFORMED GROUND RUN,  OPERATIONAL CHECK GOOD.
